# SDR REXA2019071701140

- Difficulty date: July 17, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 28,240 hours, 18,878 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: CC670340942S
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATE FINDING: WORN OUT LT ENGINE LOWER HNGE-LINE FAIRING 433BB. SUMMARY: SKIN OF LT ENGINE LOWER HINGE-LINE FAIRING 433BB. WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR. 6. C. AND SRM 51-42-10-001-001-A01 PAR. 8. C.
